Advertisement

Can a person overdose on Duetact?

It is possible to overdose on Duetact. If you suspect an overdose, call the poison control center immediately or seek immediate emergency medical attention. Some symptoms to look for include: confusion, fainting, seizures, tremors, excessive perspiration, severe drowsiness, lightheadedness or coma.

Continue Learning about Antidiabetic

Is long-acting insulin better for lowering blood sugar before eating?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Yes,long-acting insulin (Lantus or Levemir) is better than short-acting insulin (regular) at lower...
More Answers
What are thiazolidinediones?
American Diabetes AssociationAmerican Diabetes Association
Rosiglitazone (Avandia) and pioglitazone (ACTOS) are in a group of drugs called thiazolidinediones. ...
More Answers
How should I distribute my insulin throughout the day?
American Diabetes AssociationAmerican Diabetes Association
Here is one formula that some people find helpful as a starting point for deciding how to distribute...
More Answers
How much insulin do I need per gram of carbohydrate?
American Diabetes AssociationAmerican Diabetes Association
People with type 1 diabetes and people with type 2 diabetes who take insulin can work with their die...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.